menu icon

Gaviscon Aniseed Heartburn Liquid 300Ml

Gaviscon Aniseed Heartburn Liquid 300Ml
    €8.49 (€2.83/100ml)
    Product Details
    - Gets to Work Instantly - Gaviscon's formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours. In fact, 9 out 10 people would use Gaviscon Double Action again (based on a survey of 45 heartburn and indigestion sufferers compared to control.
    - Lasts Up to 2x Longer than Antacids - Unlike antacids, Gaviscon forms a raft, or layer, on the top of your stomach contents and to help keep stomach acid in your stomach, where it belongs.
    - For Dual Relief of Heartburn & Indigestion - Gaviscon neutralises excess stomach acid to help relieve discomfort. It also forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
    - Suitable for Use in Pregnancy - Gaviscon products are suitable for use during pregnancy and whilst breastfeeding. Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicine in pregnancy.
    - 40 Years of Gaviscon - For over 40 years, Gaviscon has helped to provide millions of people with fast, effective heartburn and indigestion relief.
    Gaviscon Aniseed Liquid bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion. They get to work in two different ways:
    Neutralising excess stomach acid to help relieve discomfort.
    Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon can help provide fast, soothing relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding. Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicine in pregnancy.
    Gaviscon Original Relief for heartburn and indigestion. Always Read the Label. RB-M-30605

    Safety Warnings

    WARNINGS
    If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

    Pack Quantity

    300ml

    Preparation and Usage

    Dosage
    For oral administration. Shake well before use.
    Adults, elderly and children 12 years and over: 10-20 ml after meals and at bedtime, up to four times per day.
    Children under 12 years: Should be given only on medical advice.

    Origin Country Name

    United Kingdom

    Storage Type

    Ambient
    Ingredients
    Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021